# SDR CALA2016030395205

- Difficulty date: March 1, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 97,602 hours, 15,334 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Departed
- Location: Overwing Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER TAKEOFF CREW REPORTED RT WING SLIDE DEPLOYED & DEPARTED AIRPLANE.  DECLARED EMER & RETURNED.  INSTALLED RT OVERWING SLIDE IAW AMM ECRA 5300-02305A CREATED FOR INSPECTION & ATTACHED TO TOCS LOG FOR DAMAGE EVALUATION.
